# SDR AALA202411080541

- Difficulty date: November 4, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 38,411 hours, 15,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING OPERATIONAL TEST OF THE CABIN EMERGENCY LIGHTING EMERGENCY POWER SUPPLY UNIT 13WL BATTERY FAULT DISPLAYED. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
